MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY

ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY
Model Number TV-AB2680-J
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.During the procedure a possible type ia endoleak was observed however, there were visualization difficulties.The physician elected to implant a palmaz stent graft proactively.The post angiogram appeared similar with continued visualization issues.The physician concluded the case and plans to follow-up during routine surveillance.The patient will continue to be monitored.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported intraoperative type 1a endoleak treated with a non-endologix bare metal stent was confirmed.The contributing factors for the intraoperative proximal loss of seal could not be identified due to the lack of the pre implant medical images and intraoperative angiogram.The final patient status was reported being stable and under surveillance.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: g1,2: contact office- name has been updated.H6: result code ¿ remove 3233.H6: conclusion code ¿ remove 11.

Brand Name
OVATION IX
Common Device Name
AORTIC MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8784902
Report Number3008011247-2019-00110
Device Sequence Number2398000
Product Code MIH
UDI-Device IdentifierM701TVAB2680J1
UDI-Public+M701TVAB2680J1/$$3220419FS041219066
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2022
Device Model NumberTV-AB2680-J
Device Catalogue NumberTV-AB2680-J
Device Lot NumberFS041219-06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION CUSTOM SEAL FILL POLYMER.; OVATION IX ILIAC LIMB.; OVATION IX ILIAC LIMB.; PALMAZ STENT.; OVATION CUSTOM SEAL FILL POLYMER; OVATION IX ILIAC LIMB; OVATION IX ILIAC LIMB; PALMAZ STENT
Outcome Attributed to Adverse Event Other;
Patient Age88 YR